# SDR DALA2023011700336

- Difficulty date: January 14, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N718TW
- Make and model: Boeing 757231
- Aircraft serial: 28486
- Aircraft time: 81,164 hours, 20,962 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME NAC STA 200 ON INBOARD CORE COWL OF RH ENGINE. CORRECTIVE ACTION: SUMMARY OF NRC 00450: FRAME NAC STA 200 ON INBOARD CORE COWL OF RH ENGINE WAS REPAIRED PER DELTA CMM 71-11-73 PAGE D601 IN REFERENCE TO EA 06-476772-14 REV. B. (2581590)
